# SDR CALA2022072501873

- Difficulty date: July 25, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777
- Aircraft serial: 26938
- Aircraft time: 99,149 hours, 13,474 cycles
- Engine: Pwa PW4090
- System (JASC): 7830 · Engine Thrust Reverser
- Part: None
- Part number: NA
- Condition: Missing
- Location: 6:00 Position, E
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 2 FOUND AFT T/R LATCH ACCESS DOOR DEPARTED AIRCRAFT. LOCATION 6:00 POSITION, ENG #2. NEW PANEL INSTALLED AND SECURED.
